# SDR ASAA2019043089186

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,547 hours, 13,611 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES DURING RECALL EXTINGUISHES WHEN MASTER CAUTION IS RESET. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-62 TASK 842 OPS CK GOOD.
